Previous |  Up |  Next


Title: O neredukovatelnosti geometrie (Czech)
Title: On the non-reductibility of geometry (English)
Author: Jozífek, Vítěslav
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 15
Issue: 1
Year: 1970
Pages: 33-37
Category: math
MSC: 97G99
Date available: 2010-07-27T15:18:39Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_15-1970-1_3.pdf 667.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo